# SDR FDEA201304120774

- Difficulty date: April 12, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 65,146 hours, 23,073 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N32105
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL SCRIBE LINE AT BS 759.031 IN LAP JOINT SEAM AT S14R.   REPAIRED IAW EA F-5330-T0300304A. CAT."B'   MAJOR REPAIR.
